# SDR DL764030943

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 8,754 hours, 3,464 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Part number: 1301273110
- Part serial: 9912002764
- Condition: Odor
- Location: Seats 35 Cde
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ODOR REPORTED VICINITY AT SEAT 36B AS PREVIOUSLY REPORTED.  F/A REPORTS ELECTRICAL ODOR IN ADJACENT AREA.  BOTH RECIRC FANS AND  ENTERTAINMENT SYSTEM TURNED OFF.  ODOR DISSIPATED WITH RECIRCS OFF.  LONG HISTORY OF PROBLEM.  INSPECT CABIN OVERHEAD AT SEAT 35-36 ABC.  NO ODOR NOTED.  RAN ENTERTAINMENT SYSTEM TURNED RECIRC FANS/GASPER FAN AND ALL LIGHTS FOR 1 HR.  NO ODOR NOTED.  AFTER OPERATING ENTERTAINMENT SYSTEM FOR 4 HRS FOUND THE AVU AT SEAT 35 CDE VERY HOT AND THE COOLING FANS INOP INSIDE THE AVUS.  REMOVED AND REPLACED AVUS.
